# SDR CA960320534

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 9028A000401
- Condition: Inoperative
- Location: Slat Rotary
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON INITIAL FLAP SELECTION DURING APPROACH, ECAM MESSAGE SLATS INOPERATIVE. MAINTENANCE INVESTIGATION FOUND SLAT ROTARY ACTUATOR 6095CM TRIPPED. SLAT ROTARY ACTUATOR 6095CM REPLACED, S.F.C.C. #1 AND #2TESTED AND FLAP/SLAT OPERATIONALLY CHECKED.
